# SDR USAA2015030500009

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 42,401 hours, 24,606 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: D5725280005
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, RT WING MLG SUPPORT FITTING HAS CORROSION AROUND SEVERAL FASTENERS AT RIB 5.  REMOVED CORROSION & INSTALLED SHIM WASHERS IAW EA 209459A.
